Hi, this is Beth. I just introduced myself on 9/22/09 I believe after I had returned from my doctor where I was diagnosed with diabetes. He put me on the Metformin. Now this morning, his office calls me and says that my labs I had done on Tuesday shows low kidney function and that I need to stop the Metformin and my Mobic (which I take for severe arthritis.) Now I have to go back for an ultrasound of my kidneys and something to do with my renal function and more lab work. To tell you the truth, I was so shocked that I really didn't hear much of anything after "low kidney function." He is suppose to call me in some other medicine, but I can't remember the name and as of this writing he still hasn't called it in to my pharmacy. Needless to say, I am totally FREAKED out. Has this happened to anyone else? Can anyone give me a clue?? I want to know good or bad. Thank you for listening.
Success to All, Beth
One day at a time, sweet Jesus.
Courage does not always roar. Sometimes it is a quiet voice at the end of the day, saying,"I will try again tomorrow."
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.